# SDR ASOA05130

- Difficulty date: February 14, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4151 - DURING CRUISE FROM FPO-ATL, WHILE IN HOLDING PATTERN OVER ATL, CREW OBSERVED THE RT ENG OIL PRESS FLUCTUATING FROM APPROX 37 TO 50 PSI.  THE CREW WAS INSTRUCTED TO DIVERT TO BHM AND THEN THEY RECEIVED A 'RT ENGINE OIL PRESSURE' MESSAGE ACCOMP BY A RED TRIPLE CHIME.  THE CREW BROUGHT THE RT THRUST LEVER TO IDLE.  THE QRH WAS C/W AND AN EMERGENCY WAS DECLARED.  THE OIL PRESSURE VARIED FROM 30 TO 40 PSI DURING THE REMAINDER OF THE FLT WITH THE A/C LANDING SAFELY IN BHM.  MX SERVICED THE RT ENG WITH THREE AND ONE-HALF QTS OF OIL AND ALSO INSP THE RT ENG OIL SYS CHIP DETECTOR, OIL FILTERS AND PERFORMED ENG RUNS FOR THIRTY MINUTES.  NO DEFECTS WERE NOTED.  OPS CHECKS GOOD.  A/C OK FOR SERVICE.  (M)
